# SDR GTIA2022011036215

- Difficulty date: January 9, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 9,112 hours, 3,878 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 321431
- Part serial: 867232
- Condition: Depleted
- Location: 10wl, 12wl, And
- Part time: 9,113 hours, 3,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERIES AT 10WL, 12WL, AND 13WL ARE DEAD. SDR REQUIRED-REMOVED AND REPLACED EPSU BATTERIES AT 10WL, 12WL, AND 13WL IAW A319/320 AMM 33-51-38. OPS TEST GOOD IAW A319/320 AMM 33-51-00-710-001-A. SDR SUBMITTED
